# SDR ABXA9800793

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9753798501
- Condition: Corroded
- Location: Bs 1540
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 1540 CORRODED FROM LBL 24 TO RBL 38 LOWER FLANGE.  REPAIRED FLOORBEAM IAW ABX REA D853-22918 MR.
